Roberta Bianchini
Roberta Bianchini
Adresse e-mail validée de iac.cnr.it - Page d'accueil
Titre
Citée par
Citée par
Année
A truly two-dimensional discretization of drift-diffusion equations on Cartesian grids
R Bianchini, L Gosse
SIAM Journal on Numerical Analysis 56 (5), 2845-2870, 2018
112018
Uniform Asymptotic and Convergence Estimates for the Jin--Xin Model Under the Diffusion Scaling
R Bianchini
SIAM Journal on Mathematical Analysis 50 (2), 1877-1899, 2018
62018
Global existence and asymptotic stability of smooth solutions to a fluid dynamics model of biofilms in one space dimension
R Bianchini, R Natalini
Journal of Mathematical Analysis and Applications 434 (2), 1909-1923, 2016
62016
Linear inviscid damping for shear flows near Couette in the 2D stably stratified regime
R Bianchini, MC Zelati, M Dolce
arXiv preprint arXiv:2005.09058, 2020
42020
A two-dimensional “flea on the elephant” phenomenon and its numerical visualization
R Bianchini, L Gosse, E Zuazua
Multiscale Modeling & Simulation 17 (1), 137-166, 2019
42019
Strong convergence of a vector-BGK model to the incompressible Navier-Stokes equations via the relative entropy method
R Bianchini
Journal de Mathématiques Pures et Appliquées 132, 280-307, 2019
32019
Well-posedness of a model of nonhomogeneous compressible–incompressible fluids
R Bianchini, R Natalini
Journal of Hyperbolic Differential Equations 14 (03), 487-516, 2017
32017
The paradifferential approach to the local well-posedness of some problems in mixture theory in two space dimensions
R Bianchini, R Natalini
Communications in Partial Differential Equations 43 (7), 1051-1072, 2018
12018
Asymptotic behavior of 2D stably stratified fluids with a damping term in the velocity equation
R Bianchini, R Natalini
arXiv preprint arXiv:2009.01578, 2020
2020
Soft congestion approximation to the one-dimensional constrained Euler equations
R Bianchini, C Perrin
arXiv preprint arXiv:2005.13214, 2020
2020
One-dimensional turbulence with Burgers
R Bianchini, AL Dalibard
arXiv preprint arXiv:2004.02825, 2020
2020
Revisitation of a Tartar's result on a semilinear hyperbolic system with null condition
R Bianchini, G Staffilani
arXiv preprint arXiv:2001.03688, 2020
2020
Relative entropy in diffusive relaxation for a class of discrete velocities BGK models
R Bianchini
arXiv preprint arXiv:1912.10988, 2019
2019
Vector kinetic approximations to fluid-dynamics equations
R Bianchini, R Natalini
Numerical Computations: Theory and Algorithms NUMTA 2019, 35, 2019
2019
Nonresonant bilinear forms for partially dissipative hyperbolic systems violating the Shizuta-Kawashima condition
R Bianchini, R Natalini
arXiv preprint arXiv:1906.02767, 2019
2019
Near-critical reflection of internal waves
R Bianchini, AL Dalibard, L Saint-Raymond
arXiv preprint arXiv:1902.06669, 2019
2019
Convergence of a vector-BGK approximation for the incompressible Navier-Stoker equations
RN R Bianchini
Kinetic and Related Models 12 (1), 133-158, 2019
2019
ON THE REGULARIZATION OF EQUATIONS OF THE MECHANICS OF MIXTURES OF VISCOUS COMPRESSIBLE FLUIDS
NA Kucher, AA Zhalnina
Science Evolution 2 (2), 54, 2017
2017
Local existence of smooth solutions to multiphase models in two space dimensions
R Bianchini, R Natalini
arXiv preprint arXiv:1610.03956, 2016
2016
Convergence of a vector-BGK approximation for the incompressible Navier-Stoker equations
arXiv, 0
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20